Beitrage zur Theorie der Orthogonalentwicklungen (IV)
Orlicz, W.
Studia Mathematica, Tome 5 (1934), p. 1-14 / Harvested from The Polish Digital Mathematics Library
Publié le : 1934-01-01
EUDML-ID : urn:eudml:doc:218121
@article{bwmeta1.element.bwnjournal-article-smv5i1p1bwm,
     author = {W. Orlicz},
     title = {Beitrage zur Theorie der Orthogonalentwicklungen (IV)},
     journal = {Studia Mathematica},
     volume = {5},
     year = {1934},
     pages = {1-14},
     language = {deu},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv5i1p1bwm}
}
Orlicz, W. Beitrage zur Theorie der Orthogonalentwicklungen (IV). Studia Mathematica, Tome 5 (1934) pp. 1-14. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv5i1p1bwm/